# SDR 2008UALA00619

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 45,914 hours, 6,932 cycles
- Engine: Pwa PW4090
- Engine time: 36,816 hours, 5,412 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SILENT SURGES DETECTED IN NR 1 ENGINE.    ENGINE REPLACED AT SFO DUE TO HEAVY HP COMPRESSOR BLADE DAMAGE FOUND BY BORESCOPE INSPECTION.  ONE BLADE WAS FOUND BROKEN IN THE AIRFOIL.  SUSPECT DAMAGE TO BE THE RESULT OF VSV INNER TRUNNION BUTTON LIBERATION. THIS IS A FIRST RUN HP COMPRESSOR. FINDINGS TO BE UPDATED FOLLOWING HP COMPRESSOR TEARDOWN.  ESTIMATE 03/31/08.
